# SDR CALA2022090902308

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 737
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 148W71022
- Condition: None
- Location: Rh Bs 2370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2022-06-07 SUPPORT TASK EA 5380-01113 OP 018 RH BS 2370 PVIOT BULKHEAD FORWARD CHROD CRACK FOUND AS MARKED. PLEASE GENERATE EA 5380-01113 REV B OP 26 TRANSFER REF NR HX WO.1013732 AND ORIGINATED BY EMP V896827. RH BS 2370 PIVOT BULKHEAD FORWARD CHORD REPLACEMENT AS PER EA 5380-01113 REV B OP 026 WORK ACCOMPLISHED BY MECHANIC V897545 INSPECTED BY V934412 RII INSPECTED BY HX329567
